# SDR AALA202506197975

- Difficulty date: June 16, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737823
- Aircraft serial: 31139
- Aircraft time: 38,707 hours, 16,664 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 142147
- Part serial: A4240
- Condition: Faulted
- Location: Zone 700
- Part time: 3,332 hours, 1,588 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AUTO BRAKE DISARMED, LIGHT ILLUMINATED WITH SWITCH IN RTO POSITION. CONFIRMED AUTOBRAKES INOPERATIVE.  REMOVED AND REPLACED AACU-ANTISKID AUTOBRAKE CONTROL UNIT. PER AMM 32-42-21. OPERATIONAL TEST GOOD, PER AMM 32-42-00.
